# SDR AALA202110225072

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 20,065 hours, 7,164 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overtemp
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKE OFF ROLL JUST BELOW 80 KNOTS, BRAKES HOT ECAM. TAKE WAS REJECTED, AUTO BRAKES CAME ON. MAXIMUM TEMPERATURE NOTED LEFT #2 APPROXIMATELY 400 DEGREES C. BRAKE FAN ENGAGED AND COOLED BRAKES. AIRCRAFT RETURNED TO GATE ON ITS OWN POWER. MAINTENANCE INSPECTED BRAKES PER TSM 32-42-00. NO FAULTS FOUND IN BSCU BITE TEST. AIRCRAFT WAS ON FLIGHT SHORT TURN. ALL BRAKE TEMPERATURES NORMAL AT THIS TIME.
